Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Pain in vaginal wall, tingling sensation in clitoris. Allergic to penicillin. Due to UTI?

Hi, my name is XXXXX. I have been experiencing pain in my anterior vaginal wall, one third inside. I also have bladder pain and was diagnosed with escherica coli and enterococcus faecalis . I am allergic to Penecillin and also Macrodantin. I am also experiencing tingling pain in my clitoris and abdomen. Is the pain in my vagina and clitoris related to my UTI infection? What antibiotics can I take please?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General Surgeon 's  Response
SYMPTOMS DESCRIBED BY YOU STRONGLY SUGGESTS UTI AND ALSO SUPPORTED BY E'COLI AND ENTEROCOCUS FAECALIS. SINCE YOU ARE ALLERGIC TO PENICILLIN AND MACRODANTIN I WOULD RECOMMEND TAB LEVOFLOX BUT ALSO ADVISE YOU TO GET URINE CULTURE AND ANTIBIOTIC SENSIVITY TEST DONE FOR MOST APPROPRIATE ANTIBIOTIC .
Answered: Thu, 9 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor